Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 32, Number 5  


Erratum: “Some possibilities of the operator splitting method”
A. A. Abramov, L. Álvarez Díaz, R. González Felipe, A. R. Rodriges
674
Error of the Bubnov–Galerkin method with perturbations for symmetric spectral problems with nonlinear entrance of the parameter
S. I. Solov'ev
675
Estimates of spheroidal functions
M. V. Fedoryuk
692
Simulation of finite discrete distributions: A Tabular approach
B. B. Pokhodzei
707
A difference scheme for a singularly perturbed parabolic equation degenerating on the boundary
G. I. Shishkin
717
The boundary conditions for locally one-dimensional schemes for multi-dimensional parabolic equations
A. N. Muchynski, V. A. Tsurko
733
The construction of the solutions of some partial differential equations
Yu. D. Pletner
742
Inverse problems of the theory of stationary radiation transfer in two-dimensional plane geometry
V. I. Gryn'
758
Diffraction of electromagnetic waves on a locally non-homogeneous body and singular integral equations
A. B. Samokhin
772
The numerical solution of the integral equations in the aerodynamics of permeable surface
A. F. Matveev, N. M. Molyakov
788

Scientific communications
Smooth interpolation of surfaces by parametric splines of the second degree on an irregular triangular grid
B. M. Shumilov
802
A modified invariant embedding method and its application for solving linear two-point boundary-value problems
A. A. Strotsev, V. V. Khutortsev
807
Fully conservative axisymmetric difference schemes in orthogonal curvilinear coordinate systems
V. A. Korobitsyn
810
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021